Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Anemic, bleed heavily, taking vitamin supp, folic, skin itching. How to get rid of it?

im suffering frm haemoglibin was 4.9 a month back...i bleed heavily due to fibroid in my uterus. this is the reason my blood loss has hapoen grafually...i hv been taking vitamin supp..nuroday. livogen..folic acid my haemoglobin has reachd do i get rid of all this problms....i hv undergone myomectomy in doc is asking to get operated again it skin itches a lot after i startd takibg unmarried...age 36..
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
First and foremost thing is to stop blood loss, without clearing this problem hemoglobin is bound to be low.
Consult your Gynaec and follow her advice.
If require go for surgery.
Continue with medicines.
Take high nourishing diet and more green veggies.
Ok and take care.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor